Author: B. Menke 1
View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • VOSS, H.-J., Cycles and bridges in graphs, Mathematics and its applications (East European Series), 49, Kluwer Academic Publishers Group, Dordrecht; VEB Deutscher Verlag der Wissenschaften, Berlin, 1991. MR 92m:05118

    Cycles and bridges in graphs , ().

  • WALTHER, H., Über die Nichtexistenz eines Knotenpunktes, durch den alle längsten Wege eines Graphen gehen, J. Combinatorial Theory 6 (1969), 1-6. MR 38 #4352

    'Über die Nichtexistenz eines Knotenpunktes, durch den alle längsten Wege eines Graphen gehen ' () 6 J. Combinatorial Theory : 1 -6.

    • Search Google Scholar
  • ZAMFIRESCU, C. and ZAMFIRESCU, T., Hamiltonian properties of grid graphs, SIAM J. Discrete Math. 5 (1992), 564-570. MR 93m:05129

    'Hamiltonian properties of grid graphs ' () 5 SIAM J. Discrete Math. : 564 -570.

  • ZAMFIRESCU, T., A two-connected planar graph without concurrent longest paths, J. Combinatorial Theory Ser. B 13 (1972), 116-121. MR 47 #4853

    'A two-connected planar graph without concurrent longest paths ' () 13 J. Combinatorial Theory Ser. B : 116 -121.

    • Search Google Scholar
  • ZAMFIRESCU, T., On longest paths and circuits in graphs, Math. Scand. 38 (1976), 211-239. MR 55 #2656

    'On longest paths and circuits in graphs ' () 38 Math. Scand. : 211 -239.

  • Theory of graphs, Proceedings of the Colloquium held at Tihany, Hungary, September 1966, ed. by P. Erdös and G. Katona, Academic Press, New York, 1968. MR 45 #76

  • GRÜNBAUM, B., Vertices missed by longest paths or circuits, J. Combinatorial Theory Ser. A 17 (1974), 31-38. MR 50 #1967

    'Vertices missed by longest paths or circuits ' () 17 J. Combinatorial Theory Ser. A : 31 -38.

    • Search Google Scholar
  • MENKE, B., ZAMFIRESCU, C. and ZAMFIRESCU, T., Intersections of longest cycles in grid graphs, J. Graph Theory (to appear).

    'Intersections of longest cycles in grid graphs ' () J. Graph Theory .

  • TUTTE, W. T., A theorem on planar graphs, Trans. Amer. Math. Soc. 82 (1956), 99-116. MR 18, 408e

    'A theorem on planar graphs ' () 82 Trans. Amer. Math. Soc. : 99 -116.